# SDR DALA2024040204015

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 75,021 hours, 30,211 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Out Of Track
- Location: Row 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 5755582) ROW 11 CDE SEATS NOT IN TRACK AND LOOSE. SECURED SEAT ROW PER B737 AMM 25-22.
